# SDR QXEA2021102200482

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,091 hours, 34,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 478301
- Part serial: MALNMC0134
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 14,076 hours, 15,215 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN GEAR WAS RETRACTED NOSE GEAR DOOR STAYED ILLUMINATED COULD HEAR DOOR RATTLING. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE.REPLACED THE NLG DOOR ACTUATOR. RETURNED TO SERVICE.
